| Model Number |
IPN043837 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "flex tube had become torn".Additional information states that "issue has happened with multiple different surgeons and anesthesia providers on several different patients with the same defect during [elective] surgery".Additional information stated that "anesthesia provider noticed a drop in the o2 saturation" but no other specific patient information provided at time of report.
Additional Manufacturer Narrative
Qn# (b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The manufacturing site reports a 100% visual inspection and leak testing is conducted; therefore, any defects would be detected prior to release from the manufacturing facility.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) for this product mentions that the product must be stored in a cool and dry place protected from light and ozone.In addition, the product must not be used with flammable anaestetics.The ifu also mentions to check the system for leakages.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "flex tube had become torn".Additional information states that "issue has happened with multiple different surgeons and anesthesia providers on several different patients with the same defect during [elective] surgery".Additional information stated that "anethesia provider noticed a drop in the o2 saturation" but no other specific patient information provided at time of report.